# SDR AWXA200601256

- Difficulty date: July 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,674 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Part serial: UNK
- Condition: Corroded
- Location: Fusleage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CHECK NR BC - 4. NR NO. 5945214. CORROSION ON FLOOR PANEL OF FWD PASSENGER CABIN ON LOWER RIGHT CREW DOOR. MAINTENANCE REMOVED AND REPLACED FLOOR PANEL 222 FF BETWEEN FR 16 TO FR 20 AND WAS INSTALLED WITH AWA CARD CID25306. JOG 89.
